question-icon

My underarm is getting darker from past 1 week and

default
Posted on Tue, 19 Mar 2019
Question: My underarm is getting darker from past 1 week and i see skin peeling too.Its slightly burning too. Can you help/. I don't use any harmful chemicals like deodorant or moisturizer.
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Dermatitis, topical steroid, antihistaminic

Detailed Answer:
Hi
Welcome to ask a doctor service.

I have gone through your query and here is my advice.

From your description, it seems to be dermatitis. You can upload a photo of the rash so that I am better able to help.

I would recommend you to apply topical steroid like clobetasol propionate cream on the affected area twice daily and take antihistaminic like tablet fexofenadine 180 mg twice daily for 10 days.
These are prescription drugs and should be taken under the supervision of the doctor.
Avoid applying soap on the affected area, don’t wear tight clothes and avoid perfumes and deodorants.
These will help in resolving your problem.

I hope to have answered your query and would be happy to answer any further queries.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4971 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
My underarm is getting darker from past 1 week and

Brief Answer: Dermatitis, topical steroid, antihistaminic Detailed Answer: Hi Welcome to ask a doctor service. I have gone through your query and here is my advice. From your description, it seems to be dermatitis. You can upload a photo of the rash so that I am better able to help. I would recommend you to apply topical steroid like clobetasol propionate cream on the affected area twice daily and take antihistaminic like tablet fexofenadine 180 mg twice daily for 10 days. These are prescription drugs and should be taken under the supervision of the doctor. Avoid applying soap on the affected area, don’t wear tight clothes and avoid perfumes and deodorants. These will help in resolving your problem. I hope to have answered your query and would be happy to answer any further queries. Regards Dr Asmeet